# SDR UALA2013062004311

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 67,932 hours, 25,009 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Wrong Part
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R3 DOOR EVAC SLIDE LIGHT ABOVE DOOR ILLUMINATED.  DOOR SLIDE LIGHT STAYS ON ALL THE TIME. FOUND INCORRECT LAMP ASSY, CLEANED AND REPLACED LAMP ASSY, OPS NORMAL VARIOUS TIMES.
